I have noticed that I'm getting cavities and have never really had any before need to find out if it's from the pills
I heard that taking phentermine destroys the enamel on your teeth is this tru?
- 14 Apr 2011 by Ms stud
- 13 April 2019
Hello Ms stud. I don't believe so. Theres nothing been reported by past and present users, as well as through clinical trials to suggest or say that Phentermine causes the tooth enamel to decay. Good wishes and health to you,pledge
I just found out I have 6 cavities, after having taken Phentermine for several months. I have never in my life had 6 cavities. My dentist told me the pill dries out your mouth, so reduced saliva=tooth decay. They should really include that side effect along with all the others. I didn't know about it, until I went in for a dental checkup.
- Phentermine Information for Consumers
- Phentermine Information for Healthcare Professionals (includes dosage details)
- Side Effects of Phentermine (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.